Lucile Vandembroucq

Centro de Matematica
Universidade do Minho
Campus de Gualtar
4710-057 Braga
Portugal
email: lucile@math.uminho.pt


Research interests


My research area is Algebraic Topology. Until now, I have worked on the Lusternik-Schnirelmann category, on Farber's Topological Complexity and on algebraic models of topological constructions in the framework of rational homotopy theory.


Publications and preprints

    D. Cohen, L. Vandembroucq, Topological complexity of the Klein bottle, Journal of Applied and Computational Topology, to appear.

    L. Fernandez, L. Vandembroucq, Q-topological complexity, Contemporary Math., to appear.

    J. Gonzalez, M. Grant, L. Vandembroucq, Hopf invariants, topological complexity, and LS-category of the cofiber of the diagonal map for two-cell complexes, Contemporary Math., to appear.

    J.G. Carrasquel Vera, P.-E. Parent, L. Vandembroucq, Module sectional category of products , submitted for publication.

    J. Gonzalez, M. Grant, L. Vandembroucq, Hopf invariants for sectional category with applications to topological robotics , submitted for publication.

    J.G. Carrasquel Vera, T. Kahl, L. Vandembroucq, Rational approximations of sectional category and Poincare duality, Proceedings of the AMS, 144 (2016), 909-915.

    J.G. Carrasquel Vera, J.M. Garcia Calcines, L. Vandembroucq, Relative category and monoidal topological complexity , Topology and its applications 171 , (2014), pp. 41-53.

    J.M. Garcia Calcines, L. Vandembroucq, Topological Complexity and the homotopy cofibre of the diagonal map, Math. Z. 274 (2013), pp. 145-165.

    J.M. Garcia Calcines, L. Vandembroucq, Weak Sectional Category, Journal of the London Mathematical Society 82(3) (2010), 621-642.

    T. Kahl, H. Scheerer, D. Tanre, L. Vandembroucq, Simplicial Resolutions and Ganea fibrations, Journal of Homotopy and Related Structures 3(1) (2008), 309-330.

    T. Kahl, P. Lambrechts, L. Vandembroucq, Bords homotopiques et modèles de Quillen, Homology, Homotopy and Applications 8 (2006), 1-28.

    L. Fernandez Suarez, P. Ghienne, T. Kahl, L. Vandembroucq, Joins of DGA modules and sectional category, Algebraic & Geometric Topology 6 (2006), 119-144.

    P.-M. Moyaux and L. Vandembroucq, Lagrangian intersections, critical points, and Q-category, Math. Z. 246 (2004), 85-103.

    L. Vandembroucq, Lusternik-Schnirelmann category and fibrewise suspension, Topology 41 (2002), 1239-1258.

    T. Kahl and L. Vandembroucq, Gaps in the Milnor-Moore spectral sequence, Bull. Belg. Math. Soc. 9 (2002), 265-277.

    P. Lambrechts, D. Stanley, and L. Vandembroucq, Embeddings up to homotopy of two-cones into euclidean space, Trans. A.M.S. 354(10) (2002), 3973-4013.

    L. Vandembroucq, Suspension of Ganea fibrations and a Hopf invariant, Topology and its applications 105 (2000), 187-200.

    L. Vandembroucq, Sur le transfert de Becker et Gottlieb, Bull. Belg. Math. Soc. 6 (1999), 605-614.